# SDR C2XA07SH010

- Difficulty date: February 24, 2007
- Submitted: February 28, 2007
- Operation: Air carrier
- Aircraft: N13935
- Make and model: Emb EMB-145EP
- Aircraft serial: 145022
- Aircraft time: 19,514 hours, 17,644 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Part number: 12302681001
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV-DURING C-CHECK MAINTENANCE FOUND CROSS BEAM AT FRM 5 (NLG WHEEL WELL) CRACKED AT SUPPORT HOUSING.  MAINTENANCE INSTALLED REPAIR DOUBLER IAW EC 5320-01352.  AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
